# SDR SWAA114597

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 48,469 hours, 39,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546455170A
- Part serial: MA19935
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED NR 6 SPOILER PER MM.
